Tuesday, July 13, 2010

Tuesday, i think!

went to doctors last afternoon, 5:30pm and as hot outside as walking into a furnace... my legs felt like they were actually being burnt!

but anyway, the doctors... i think i decided last time i saw this doctor i wouldn't go to him again, so i had almost half hour visit, and he was in the room for about 15 of them, at the most, took two phone calls, and left the room twice and stayed out for quite a few minutes each time.....!!!!

i said my blood pressure was high, he checked it and said yes it was very high.

he put a strange strappy contraption on me that linked my ankles wrists and chest together, then a piece of paper printed out for a while with him moving the chest bit about.

then, he took my BP again, this time not holding the gauge.

he asked me what meds i am on, i said just the anti inflammatory and he said it was probably that causing the high BP and to take only one a day.

he asked if there was any high BP in the family and i said yes my Mom.

any heart disease and i said yes on my Fathers side.

i stupidly [maybe] mentioned the palpitations and said that they and another few things i had thought were something else i am... er going through shall we say. and he said, oh no, you cant be. well i am of that there is no doubt!

he wrote a prescription, then asked my age!

i offered him information i thought he should have asked... as in my not smoking, not much of a drinker, i don't add salt to anything, and with my MSG problem not even any sodium, eat well enough, am not over weight.

for some reason i thought he should have asked about those? but then, i also thought he might want to check my cholesterol levels? but then he didn't even listen to my heart... SO?

so last night i took a tablet for anxiety! looked on the internet at its information and it can be given to people who are giving themselves palpitations!!! and or misleading signs of heart problems when there are none.

so what's with the high blood pressure then? does that mean nothing till i keel over or what?

oh and i am leaving the anti inflammatories altogether, they do say they can lead to heart failure, i'll take pain killers instead as i wasn't offered another choice!

nearly forgot to mention this tablet knocked me out within 2 hours of taking it, bit slurred speech and clumsy, was still high in my blood stream on getting up and only really in the last hour or so do i feel normal tired[!] just about out by the time i get to take another one.

i will persevere until i see him again in two weeks.


No comments: